Mathematische Annalen

, Volume 301, Issue 1, pp 717–749

Equivariant connected sums of compact self-dual manifolds

  • Henrik Pedersen
  • Yat Sun Poon
Article

DOI: 10.1007/BF01446656

Cite this article as:
Pedersen, H. & Poon, Y.S. Math. Ann. (1995) 301: 717. doi:10.1007/BF01446656

Mathematics Subject Classification (1991)

32L25 32G05 32G07 53A30 53C25 

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Henrik Pedersen
    • 1
  • Yat Sun Poon
    • 2
  1. 1.Department of Mathematics and Computer ScienceOdense UniversityOdense MDenmark
  2. 2.Department of MathematicsUniversity of CaliforniaRiversideUSA

Personalised recommendations